# SDR 04FDEA02680

- Difficulty date: September 14, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 31,894 hours, 18,536 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: A54611937500
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON FAIRING DENTED, FORWARD PYLON TO NACELLE FAIRING.  REPAIRED FAIRING BY REFORMING TO ORIGINAL CONTOUR AND INSPECTING USING HFEC PER AIRBUS NTM FOR CRACKS, NO CRACKS WERE NOTED.  ALL WORK DONE PER EA 6-5480-73051A PART 3 AND A310 SRM 54-50-00 FIG 201.
